Vol 21 No 5 (2016)

Vol 21 No 5 (2016)

Nonlinear Analysis: Modelling and Control
Published 2016-09-26

Articles

Ahmed H. Arnous | Mohammad Mirzazadeh
Application of the generalized Kudryashov method to the Eckhaus equation
Abstract views 126 | Article downloads (PDF) 82
577-586
PDF
Yuan Zhang | Mingwei Sun | Zengqiang Chen
Unified linear time-invariant model predictive control for strong nonlinear chaotic systems
Abstract views 106 | Article downloads (PDF) 65
579-599
PDF
Jamal Rezaei Roshan | Vahid Parvaneh | Zoran Kadelburg
New fixed point results in b-rectangular metric spaces
Abstract views 147 | Article downloads (PDF) 149
614-634
PDF
Limin Guo | Lishan Liu | Yonghong Wu
Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions
Abstract views 138 | Article downloads (PDF) 83
635-650
PDF
673-686
PDF
Eduard Brokan | Felix Sadyrbaev
On a differential system arising in the network control theory
Abstract views 94 | Article downloads (PDF) 57
687-701
PDF
Mantas Puida | Jurgita Dabulytė - Bagdonavičienė | Feliksas Ivanauskas | Valdemaras Razumas | Julija Razumienė | Ieva Šakinytė
Glucose sensor based on nanostructured carbon electrode with immobilized PQQ-containing glucose dehydrogenase: Construction, experimental study and mathematical modeling
Abstract views 119 | Article downloads (PDF) 44
702-715
PDF
Ravi P. Agarwala | Bessem Samet
An existence result for a class of nonlinear integral equations of fractional orders
Abstract views 86 | Article downloads (PDF) 71
716-729
PDF